# SDR ASAA2021111036569

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 32,059 hours, 10,309 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 2696C
- Condition: Failed
- Location: #2 Engine
- Part time: 85,444 hours, 39,886 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM HEALTH CHECK ON NO. 2 ENG BLEED AIR SYS PER FOLLOW UP REPORT OF RIGHT BLEED PRESSURE FLUCTUATING. GROUNDED - YES. FOUND NO. 2 ENG HIGH STAGE REGULATOR AT FAULT PER T/C NG-36WC-00002-2 STEP 04(L). REMOVED AND REPLACED HIGH STAGE REGULATOR PER B737-900 AMM 36-11-07. OPS CHECK GOOD.
